KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

On the Numerical Approximation of Some Non-standard Volterra Integral Equations

TitleOn the Numerical Approximation of Some Non-standard Volterra Integral Equations
Publication TypeJournal Article
Year of Publication2017
AuthorsNedaiasl, K, Foroush Bastani, A
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination118-127
Date Published06/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/specialissue/12
DOI10.14658/pupj-drna-2017-Special_Issue-12